Previous |  Up |  Next

Article

Title: A non-commutative generalization of $MV$-algebras (English)
Author: Rachůnek, Jiří
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 52
Issue: 2
Year: 2002
Pages: 255-273
.
Category: math
.
MSC: 06D35
MSC: 06F05
MSC: 06F15
idZBL: Zbl 1012.06012
idMR: MR1905434
.
Date available: 2009-09-24T10:50:41Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127715
.
Reference: [1] V. D. Belousov: Foundations of the Theory of Quasigroups and Loops.Nauka, Moscow, 1967. (Russian) MR 0218483
Reference: [2] A. Bigard, K. Keimel and S. Wolfenstein: Groupes et Anneaux Réticulés.SpringerVerlag, Berlin-Heidelberg-New York, 1977. MR 0552653
Reference: [3] S. Burris and H. P. Sankappanavar: A Course in Universal Algebra.Springer-Verlag, Berlin-Heidelberg-New York, 1981. MR 0648287
Reference: [4] C. C. Chang: Algebraic analysis of many valued logics.Trans. Amer. Math. Soc. 88 (1958), 467–490. Zbl 0084.00704, MR 0094302, 10.1090/S0002-9947-1958-0094302-9
Reference: [5] C. C. Chang: A new proof of the completeness of the Lukasiewicz axioms.Trans. Amer. Math. Soc. 93 (1959), 74–80. Zbl 0093.01104, MR 0122718
Reference: [6] R. Cignoli: Free lattice-ordered abelian groups and varieties of $MV$-algebras.Proc. IX. Latin. Amer. Symp. Math. Log., Part 1, Not. Log. Mat. 38 (1993), 113–118. Zbl 0827.06012, MR 1332526
Reference: [7] : Lattice-Ordered Groups (Advances and Techniques).A. M. W. Glass and W. Charles Holland (eds.), Kluwer Acad. Publ., Dordrecht-Boston-London, 1989. Zbl 0705.06001, MR 1036072
Reference: [8] C. S. Hoo: $MV$-algebras, ideals and semisimplicity.Math. Japon. 34 (1989), 563–583. Zbl 0677.03041, MR 1005257
Reference: [9] V. M. Kopytov and N. Ya. Medvedev: The Theory of Lattice Ordered Groups.Kluwer Acad. Publ., Dordrecht-Boston-London, 1994. MR 1369091
Reference: [10] T. Kovář: A general theory of dually residuated lattice ordered monoids.Thesis, Palacký University Olomouc, 1996.
Reference: [11] D. Mundici: Interpretation of $AF C^{*}$-algebras in Łukasiewicz sentential calculus.J. Funct. Anal. 65 (1986), 15–63. Zbl 0597.46059, MR 0819173
Reference: [12] D. Mundici: $MV$-algebras are categorically equivalent to bounded commutative $BCK$-algebras.Math. Japon. 31 (1986), 889–894. Zbl 0633.03066, MR 0870978
Reference: [13] J. Rachůnek: $DRl$-semigroups and $MV$-algebras.Czechoslovak Math. J. 48(123) (1998), 365–372. MR 1624268
Reference: [14] J. Rachůnek: $MV$-algebras are categorically equivalent to a class of $DRl_{1(i)}$-semigroups.Math. Bohem. 123 (1998), 437–441. MR 1667115
Reference: [15] K. L. N. Swamy: Dually residuated lattice ordered semigroups.Math. Ann. 159 (1965), 105–114. Zbl 0138.02104, MR 0183797
Reference: [16] K. L. N. Swamy: Dually residuated lattice ordered semigroups II.Math. Ann. 160 (1965), 64–71. MR 0191851, 10.1007/BF01364335
Reference: [17] K. L. N. Swamy: Dually residuated lattice ordered semigroups III.Math. Ann. 167 (1966), 71–74. Zbl 0158.02601, MR 0200364, 10.1007/BF01361218
.

Files

Files Size Format View
CzechMathJ_52-2002-2_3.pdf 338.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo